liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Mixed Boundary Value Problems for the Stationary Navier-Stokes System in Polyhedral Domains
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
University of Rostock.
2009 (English)In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, ISSN 0003-9527, Vol. 194, no 2, 669-712 p.Article in journal (Refereed) Published
Abstract [en]

The authors consider boundary value problems for the Navier-Stokes system in a polyhedral domain, where different boundary conditions (in particular, Dirichlet, Neumann, slip conditions) are arbitrarily combined on the faces of the polyhedron. They prove existence and regularity theorems for weak solutions in weighted (and nonweighted) L (p) Sobolev and Holder spaces with sharp integrability and smoothness parameters.

Place, publisher, year, edition, pages
2009. Vol. 194, no 2, 669-712 p.
National Category
URN: urn:nbn:se:liu:diva-21520DOI: 10.1007/s00205-008-0171-zOAI: diva2:241469
Available from: 2009-10-02 Created: 2009-10-02 Last updated: 2009-10-02

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazya, Vladimir
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 358 hits
ReferencesLink to record
Permanent link

Direct link